MAUDE Adverse Event Report: INOGEN, INC INOGEN ONE G4

INOGEN, INC INOGEN ONE G4
Model Number IO-400
Medical Device Problem Code Output Problem (3005)
Health Effect - Clinical Code Dyspnea (1816)
Date of Event 10/15/2024
Type of Reportable Event Malfunction
Event or Problem Description
The patient reported that her assembly, concentrator, g4 bt unit was noisy while she was using it.She awoke during the night feeling unwell and noted that the unit was not functioning, with her blood oxygen level reading at 65%.When she attempted to reactivate the unit, it produced a sound similar to walking on gravel, failed to concentrate air, and did not charge the battery.Although the patient typically keeps the alarms activated and is responsive to them, no alarms[?]audible or visual[?]were triggered during the incident.Following the event, the patient confirmed she did not go to the hospital despite experiencing weakness, as she lives alone.She continues on 24-7 oxygen therapy and had an alternative oxygen supply available during the device failure.A replacement unit was provided to her the next day, and all necessary reporting requirements have been addressed.
 
Additional Manufacturer Narrative
According to the patient the unit malfunctioned while in use, resulting in the patient's oxygen level dropping to 65%; a replacement unit was provided the following day.

Brand Name
INOGEN ONE G4
Common Device Name
INOGEN ONE G4
Manufacturer (Section D)
INOGEN, INC
600 shiloh rc
plano TX 75074
Manufacturer Contact
kevin ford
MDR Report Key21688582
Report Number3004672275-2024-00091
Device Sequence Number9420197
Product Code CAW
UDI-Device Identifier00817131020117
UDI-Public(01)00817131020117
Combination Product (Y/N)N
Initial Reporter StateNM
Initial Reporter CountryUS
PMA/510(K) Number
K032818
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Consumer,User Facility
Initial Reporter Occupation Non-Healthcare Professional
Remedial Action Replace
Type of Report Initial
Report Date (Section B) 10/30/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Model NumberIO-400
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/15/2024
Initial Report FDA Received Date03/25/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured05/13/2022
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown